Active Ingredients (in Each Capsule)...PurposesDiphenhydramine Hydrochloride 25mg...Nighttime Sleep-AidSolubilized Ibuprofen Equal to 200mg Ibuprofen (NSAID)*...Pain Reliever (Present as the Free Acid and Potassium Salt).*Nonsteroidal Anti-Inflammatory Drug. Inactive IngredientsD&C Red No. 33, FD&C Blue No. 1, Fractionated Coconut Oil, Gelatin, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitan, Sorbitol.
Directionsâ€¢ do not take more than directedâ€¢ adults and children 12 years and over: take 2 capsules at bedtimeâ€¢ do not take more than 2 capsules in 24 hours Other informationâ€¢ each capsule contains: potassium 20mgâ€¢ read all warnings and directions before use. keep cartonâ€¢ store at 20â€“25degC (68â€“77degF)â€¢ avoid excessive heat above 40degC (104degF)â€¢ protect from light
Always refer to the actual package for the most accurate information